# SDR 7AHR20130415004

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LAV AREA BETWEEN FLOORBEAM AT BS 1309 CARGO CEILING PANEL ATTACH STRAP CORRODED.  REMOVED CORRODED STRAP, FABRICATED AND INSTALLED REPAIR STRAP IAW SRM 51-30-0.
